# SDR SWAA2016111009576

- Difficulty date: November 7, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 66,485 hours, 52,792 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 6557450
- Condition: Cracked
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE COVER CRACKED.   R & R THE LENS IAW AMM & MT.
